# SDR DHL97742002

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 106081917
- Condition: Iced Up
- Location: Nr 4 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 4 LEADING EDGE FLAP WILL NOT RETRACT.  FOUND EXCESSIVE ICE BUILT UP ON BOTTOM OF SLAT.  REMOVED ICE CYCLED FLAPS NUMEROUS TIMES.  OPS CHECK GOOD, IAW B727 M/M 27-51-6.
